... almost 59. Back in Nov I started to wean off. I did it slowly and was off for 4 months. My mouth pain came back very bad, ended up back in. When I saw my doctor he said to stay on it. I need it for pain yet I'm still in pain but worse when off. I feel helpless , yet being on it calms me. Is anyone on it for long term with no ill effects. I know it messes with my short term memory but I really worry about long term effects.
Sysko after this time you should not worry so much about the long-term effects of the dose you're on. I would talk to the doctor the next time you're in and tell the doctor you still have lots of breakthrough pain and see if there is something else you can try with it. Good luck Chuck1957
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2010 • 2 answers
Posted 28 Aug 2015 • 2 answers
Burning Mouth Syndrome - I have BMS per my G.I. doctor. I have burning lips, tongue and throat. Also
Posted 13 Aug 2016 • 4 answers
Posted 24 Feb 2017 • 2 answers
Posted 19 Jan 2018 • 0 answers